I had my lower abs with the small applicator done 6 weeks ago. I am already happy with the results. However, I am thinking about getting my "flanks" done. Have you heard from previous clients that the "after effects" (swelling & such) the same as the lower abs? I want to go ahead & do it, but don't know if I want to wait until the fall if my "sides suddenly" get larger rather than smaller for 3 weeks. Thanks!
Cool Sculpting Flanks - Are the Swelling/after Symptoms the Same As the Lower Abs?
Doctor Answers 6
Swelling at Flanks After CoolSculpting
Have a question? Ask a doctor
each person does respond differently, so it is possible to have swelling in the area following a CoolSculpting treatment. We have not known of patients in my pratice with excessive, persistent swelling. It is very common that patients elect to have CoolSculpting Complete and treat two areas simultaneously. CoolSculpting Complete also includes vibrational therapy which can help with lymphatic drainage. Enhancing lymphatic drainage can also help with minimizing swelling.
Swelling/Symptoms after CoolSculpting
You might also like...
In our experience with Coolsculpting
In my experience with Coolsculpting , the side effects of pain, numbness , swelling and tingling is much less common to virtually absent when comparing treatment of flanks to lower abdomen.
Coolsculpting for the Flank Area
Thank you for your question.
From patient feedback that I have received, I have been told that the "tingling" and "numbness" that patients experience when treating the abdominal area is usually minimized when treating the flanks.
Each patient differs with how they recover so plan your treatment according to your summer schedule.
CoolSculpting on the flanks and abdomen
it is possible that you might be more swollen on the flanks for the first few weeks than you were on the abdomen. However, I could say the same in the reverse order if you had your flanks done first. There is an unpredictability as to who will have considerable swelling but usually it is not severe.
As we have begun to overlap applicators and use more than one per cosmetic unit, in the last year, physicians have noted some patients to have slightly more swelling at times. This stands to reason as more treatment is being done compared with the one applicator per site treatment and as more fat cells die, there is more of the body's response (inflammation) and potentially more swelling. It is temporary. Wearing a store-bought compression garment can help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.